# SDR ERYA1039

- Difficulty date: May 6, 2001
- Submitted: May 10, 2001
- Operation: Air carrier
- Aircraft: N722HP
- Make and model: Bombdr BD7001A10
- Aircraft serial: 1039
- Aircraft time: 5,669 hours, 3,500 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 5861108
- Part serial: 1071799
- Condition: Seized
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON GROUND WITH APU SUPPLYING BLEED AIR, RIGHT ACU SELECTED ON, SMOKE ENTERED THE CABIN.  FOUND RIGHT ACU TURBINE SEIZED.  REPLACED ACU TURBINE.
